Disjoint minimal graphs

Original Paper

Abstract

We prove that the number s(n) of disjoint minimal graphs supported on domains in \({\mathbb{R}^{n}}\) is bounded by e(n + 1)2. In the two-dimensional case, we show that s(2) ≤ 3.

Keywords

Minimal graphs Angular density Fundamental frequency 

References

  1. 1.
    Atsuji A.: Parabolicity, projective volume and finiteness of total curvature of minimal surfaces. Kodai Math. J. 27(3), 227–236 (2004)MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Baernstein A.: Ahlfors and conformal invariants. Ann. Acad. Sci. Fenn., Ser. A. I. Math. 13, 289–312 (1988)MathSciNetGoogle Scholar
  3. 3.
    Hardy G.H., Littlewood J.E., Pólya G.: Inequalities, 2n,HLPd ed. University Press, Cambridge (1952)Google Scholar
  4. 4.
    Kobayashi, Sh., Nomizu, K.: Foundations of Differential Geometry, vol. 2. Interscience (1969)Google Scholar
  5. 5.
    Li P., Wang J.: Finiteness of disjoint minimal graphs. Math. Res. Lett. 8(5–6), 771–777 (2001)MATHMathSciNetGoogle Scholar
  6. 6.
    Meeks W.H., Rosenberg H.: The uniqueness of the helicoid. Ann. Math. 161(2), 727–758 (2005)MATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Miklyukov, V.M. (1980) Asymptotic properties of subsolutions of quasilinear equations of elliptic type and mappings with bounded distortion. Mat. Sb. (N.S.) 111(1), 42–66 (Russian)Google Scholar
  8. 8.
    Miklyukov V.M., Tkachev V.G.: The structure in the large of externally complete minimal surfaces in \({\mathbb {R}^{3}}\). Izv. Vyssh. Uchebn. Zaved. Mat. 7, 30–36 (1987)MathSciNetGoogle Scholar
  9. 9.
    Miklyukov V.M., Tkachev V.G.: Denjoy-Ahlfors theorem for harmonic functions on Riemannian manifolds and external structure of minimal surfaces. Comm. Anal. Geom. 4(4), 547–587 (1996)MATHMathSciNetGoogle Scholar
  10. 10.
    Spruck J.: Two dimensional minimal graphs over unbounded domains. J. Inst. Math. Jussieu. 1(4), 631–640 (2002)MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Tkachev V.G.: Finiteness of the number of ends of minimal submanifolds in Euclidean space. Manuscripta Math. 82(3–4), 313–330 (1994)MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Wittich H.: Neuere Untersuchungen ber eindeutige analytische Funktionen, 2nd ed. Springer-Verlag, Berlin (1968)Google Scholar

Copyright information

© Springer Science+Business Media B.V. 2008

Authors and Affiliations

  1. 1.Royal Institute of TechnologyStockholmSweden

Personalised recommendations